Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 99, NWS Fort Worth, TX

May 3, 2007Van Zandt County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 3, 2007, 2:30 PM CDT for Van Zandt County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 3, 2007, 2:30 PM CDT (19:30 UTC)
Expired
May 3, 2007, 5:30 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

County Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 137 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-279 J/kg
Mixed-layer LCL
1018 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 031930
FFWFWD
TXC467-032230-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
230 PM CDT THU MAY 3 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  VAN ZANDT COUNTY IN NORTHEAST TEXAS...

* UNTIL 530 PM CDT

* AT 230 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM 12
  MILES WEST OF CANTON TO GRAND SALINE...OR ALONG A LINE EXTENDING
  FROM 12 MILES WEST OF CANTON TO 12 MILES NORTHEAST OF CANTON...    
  MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VAN

THESE STORMS HAVE PRODUCED HIGH WATER RESCUES IN NAVARRO COUNTY. DO 
NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. TURN AROUND...DONT DROWN.

LAT...LON 3237 9607 3265 9607 3279 9586 3271 9560
      3237 9548

$$
3 follow-up statements
000 
WGUS74 KFWD 032016
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
315 PM CDT THU MAY 3 2007

TXC467-032230-
VAN ZANDT TX-
315 PM CDT THU MAY 3 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR VAN
ZANDT COUNTY...

AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN.  THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF CANTON TO 8 
MILES SOUTHWEST OF MINEOLA...MOVING EAST AT 20 MPH.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL COMBINED WITH PREVIOUS RAINFALL 
WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS 
WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3237 9607 3265 9607 3279 9585 3271 9560
      3247 9554

$$
000 
WGUS74 KFWD 032100
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
359 PM CDT THU MAY 3 2007

TXC467-032230-
VAN ZANDT TX-
359 PM CDT THU MAY 3 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR VAN
ZANDT COUNTY...

AT 352 PM CDT...HEAVY RAIN HAD ENDED ACROSS THE COUNTY...BUT 
RESIDUAL RUNOFF WAS LIKELY AFFECTING SOME LOW WATER CROSSINGS AND 
SOME SMALL STREAMS WERE LIKELY OUT OF THEIR BANKS. EXERCISE CAUTION 
IF YOU SEE WATER OVER A ROAD.

CONDITIONS WILL IMPROVE DURING THE AFTERNOON AND THE WARNING WILL 
LIKELY BE CANCELLED AT 430 PM IF NO NEW PROBLEMS ARE NOTED. 

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3237 9607 3265 9607 3279 9585 3271 9560
      3247 9554

$$
000 
WGUS74 KFWD 032125
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
425 PM CDT THU MAY 3 2007

TXC467-032135-
VAN ZANDT TX-
425 PM CDT THU MAY 3 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR VAN ZANDT COUNTY...

CONDITIONS ACROSS THE AREA HAVE IMPROVED. A VERY FEW AREAS MAY STILL 
HAVE SOME WATER OVER THE ROADS...SO CONTINUE TO EXERCISE CAUTION.

LAT...LON 3237 9607 3265 9607 3279 9585 3271 9560
      3247 9554

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 3, 10:46 AM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, May 3, 10:46 AM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1046 AM CDT THU MAY 3 2007

.UPDATE...CURRENT FORECAST IS IN GOOD SHAPE AND ONLY MADE SOME
MINOR ADJUSTMENTS TO POP GRIDS FOR ONGOING ACTIVITY. WATER VAPOR
SHOWS UPPER LOW MOVING ACROSS NORTH TEXAS THIS MORNING...WITH ONE
ADDITIONAL AREA OF ENHANCED VORTICITY YET TO CROSS THE AREA.
VISIBLE IMAGERY SHOWS ABUNDANT SUNSHINE ACROSS THE WESTERN ZONES
AND ATMOSPHERE IS UNSTABLE. THINK BEST CHANCES FOR PRECIP WILL
REMAIN ACROSS THE EASTERN HALF OF THE CWA...MAINLY EAST OF
I35...BUT WILL LEAVE IN 20/30 POPS FOR THE WESTERN HALF OF THE CWA
UNTIL UPPER LOW CROSSES THE REGION. SCATTERED CONVECTION ONGOING
ACROSS THE SOUTHEASTERN CWA...SOME HAS BEEN MARGINALLY SEVERE.
WILL LEAVE CURRENT FLOOD WATCH INTACT UNTIL EXPIRATION AT 4 PM.
HAIL WILL BE THE MAIN THREAT WITH TODAYS STORMS.

DUNN

&&

.PREV DISCUSSION... /ISSUED 650 AM CDT THU MAY 3 2007/

TEMPORARILY CLEARING OF THE MID LEVEL CLOUD DECK WILL GIVE WAY TO
SOME MVFR CEILINGS AND VISIBILITIES THIS MORNING ACROSS ALL TAF
SITES. WACO MAY EVEN FALL BELOW 1000 FT FOR A SHORT TIME. CEILINGS
SHOULD LIFT TO AROUND 5000 BY MIDDAY AND REMAIN VFR THROUGH THE
EVENING. MVFR CEILINGS AND VISIBILITIES WILL MOST LIKELY RETURN TO
ALL TAF SITES BEFORE SUNRISE FRIDAY.

A SOUTH WIND WILL PREVAIL AT ALL TAF SITES BETWEEN 7 AND 11 KNOTS.

LIFT ASSOCIATED WITH PASSING SHORT WAVE WILL YIELD SCATTERED SHOWERS
AND THUNDERSTORMS TODAY.  IT APPEARS THAT THE BEST CHANCE OF STORMS
AT THE TAF SITES WILL FROM EARLY TO MID AFTERNOON.  HOWEVER...STORMS
SHOULD BE WIDELY SCATTERED SO WILL NOT INCLUDE A PREVAILING GROUP IN
THIS TAF PACKAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  77  67  88  70  88 /  30  20   0   0   0
WACO, TX              79  67  89  70  89 /  50  10   0   0   0
PARIS, TX             74  64  85  67  87 /  70  20   0   0   0
DENTON, TX            77  65  88  70  87 /  20  20   0   0   0
MCKINNEY, TX          76  64  87  69  88 /  40  20   0   0   0
DALLAS, TX            77  67  88  71  88 /  40  20   0   0   0
TERRELL, TX           76  67  87  69  88 /  60  20   0   0   0
CORSICANA, TX         76  68  87  70  88 /  70  20   0   0   0
TEMPLE, TX            80  69  89  70  89 /  50  10   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: TXZ135-146>148-158>162-174-175.

&&

92/91/79
Hazardous weather outlook, May 3, 7:40 AM CDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
740 AM CDT WED MAY 3 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
740 AM CDT WED MAY 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM...ALONG AND SOUTHEAST OF A
CORSICANA...WACO...TO KILLEEN LINE.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF NORTH TEXAS
TODAY.  THE WIND THREAT TODAY WILL NOT BE AS HIGH AS IT WAS ON
WEDNESDAY.  HOWEVER...A FEW STORMS MAY REACH SEVERE LIMITS WITH HAIL
UP TO ONE INCH IN DIAMETER.

HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE POSSIBLE TODAY...
ESPECIALLY ACROSS THE SOUTHEAST SECTIONS OF NORTH TEXAS.
THUNDERSTORM CHANCES WILL DIMINISH FROM WEST TO EAST THROUGH THE DAY
AS THE UPPER LEVEL DISTURBANCE MOVES TOWARD SOUTHEAST OKLAHOMA.

.DAYS TWO THROUGH SEVEN...
LOW THUNDERSTORM CHANCES WILL RETURN TO NORTH TEXAS SUNDAY THROUGH
WEDNESDAY WHEN ANOTHER LOW PRESSURE SYSTEM APPROACHES THE REGION.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION IS POSSIBLE ACROSS ALL OF NORTH TEXAS
THROUGH THE AFTERNOON.

In the hours before

Special weather statement, May 3, 11:19 AM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1119 AM CDT THU MAY 3 2007

TXZ145-146-031645-
NAVARRO TX-HILL TX-
1119 AM CDT THU MAY 3 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN HILL COUNTY
  WESTERN NAVARRO COUNTY

AT 1119 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORM FROM 5 MILES NORTHEAST OF WEST...TO NEAR
BLOOMING GROVE...TO RISE...MOVING NORTHEAST AT 25 MPH.

CITIES IN THE PATH OF THIS LINE OF STORMS INCLUDE BARRY...BLOOMING
GROVE...CORSICANA...DAWSON AND HUBBARD.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL... AND PEA
TO MARBLE-SIZED HAIL CAN BE EXPECTED WITH THE STRONGEST STORMS
WITHIN THIS LINE.

LAT...LON 3186 9702 3178 9693 3208 9632 3226 9660

05/
Special weather statement, May 3, 12:08 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1208 PM CDT THU MAY 3 2007

TXZ121-122-135-145-146-031815-
VAN ZANDT TX-KAUFMAN TX-HENDERSON TX-NAVARRO TX-HILL TX-
1208 PM CDT THU MAY 3 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN HILL COUNTY
  SOUTHEASTERN KAUFMAN COUNTY
  NAVARRO COUNTY
  NORTHWESTERN HENDERSON COUNTY
  SOUTHWESTERN VAN ZANDT COUNTY

AT 1208 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM 8 MILES EAST OF
WEST...TO 10 MILES WEST OF CORSICANA...TO NEAR CEDAR CREEK LAKE AND
GUN BARREL CITY...MOVING NORTHEAST AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BARRY...BLOOMING GROVE...
CORSICANA...DAWSON...ENCHANTED OAKS...GRAYS PRAIRIE...GUN BARREL
CITY...KEMP...MABANK...SEVEN POINTS...TOOL AND PURTIS CREEK STATE
PARK.

PEA TO MARBLE-SIZED HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING...AND
WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE THUNDERSTORMS.

IF ANY OF THIS STORM ACTIVITY INTENSIFIES...A SEVERE WEATHER WARNING
MAY BE NEEDED.

LAT...LON 3186 9699 3173 9692 3238 9590 3270 9614
Special weather statement, May 3, 1:00 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
100 PM CDT THU MAY 3 2007

TXZ148-031830-
ANDERSON TX-
100 PM CDT THU MAY 3 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  ANDERSON COUNTY

AT 100 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF PALESTINE...MOVING
NORTHEAST AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ELKHART AND PALESTINE.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL IN EXCESS
OF ONE INCH...PEA TO MARBLE SIZED HAIL...AND WIND GUSTS TO 40 MPH
CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3172 9592 3157 9580 3162 9528 3206 9566
Local storm report, May 3, 1:31 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
131 PM CDT THU MAY 03 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      FRISCO                  33.14N  96.81W
05/02/2007                   COLLIN             TX   PUBLIC

            FOLLOW UP FROM MAY 2ND STORMS...NEIGHBORHOOD STREETS
            FLOODED
Local storm report, May 3, 1:33 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
133 PM CDT THU MAY 03 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     TSTM WND DMG     GARLAND                 32.91N  96.63W
05/02/2007                   DALLAS             TX   PUBLIC

            FOLLOW UP FROM MAY 2ND STORMS...LARGE TREE LIMBS DOWN 1
            MILE NORTH OF DOWNTOWN
Special weather statement, May 3, 1:33 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
133 PM CDT THU MAY 3 2007

TXZ148-031900-
ANDERSON TX-
133 PM CDT THU MAY 3 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  ANDERSON COUNTY

AT 133 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SCATTERED STRONG THUNDERSTORMS BOTH 8 MILES SOUTHEAST OF PALESTINE
AND 12 MILES NORTHWEST OF PALESTINE...MOVING NORTHEAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ELKHART...FRANKSTON AND
PALESTINE.

VERY HEAVY RAIN...FREQUENT LIGHTNING...SMALL HAIL...AND WIND GUSTS
TO 45 MPH ARE LIKELY WITH EITHER ONE OF THESE STORMS.

LOCALLY HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS
SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS
FLOODED ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3200 9605 3171 9584 3156 9561 3159 9525
      3185 9544 3207 9548

05/

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:02 PM CDTFlash Flood WarningFWDMcLennan4 hr
May 2, 7:06 PM CDTSevere Thunderstorm WarningFWDCollin69 min
May 2, 7:09 PM CDTSevere Thunderstorm WarningFWDDenton41 min
May 2, 7:14 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Rains, Van Zandt91 min
May 2, 7:23 PM CDTFlash Flood WarningFWDCollin, Denton4 hr
May 2, 7:25 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Navarro50 min
May 2, 7:31 PM CDTSevere Thunderstorm WarningFWDAnderson74 min
May 2, 7:46 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar89 min
May 2, 7:48 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, Lampasas57 min
May 2, 7:55 PM CDTSevere Thunderstorm WarningFWDKaufman, Rockwall50 min
May 2, 7:57 PM CDTSevere Thunderstorm WarningFWDHenderson63 min
May 2, 8:11 PM CDTSevere Thunderstorm WarningFWDCollin, Grayson39 min
May 2, 8:37 PM CDTSevere Thunderstorm WarningFWDMilam53 min
May 2, 8:42 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Rains, Van Zandt63 min
May 2, 8:50 PM CDTSpecial Weather StatementFWDFalls, McLennan25 min
May 2, 9:26 PM CDTSpecial Weather StatementFWDLimestone, Robertson34 min
May 2, 10:01 PM CDTFlash Flood WarningFWDRobertson3 hr
May 2, 10:20 PM CDTFlash Flood WarningFWDLeon3 hr
May 3, 7:50 AM CDTSpecial Weather StatementFWDHill, Navarro25 min
May 3, 8:12 AM CDTSpecial Weather StatementFWDKaufman33 min
May 3, 8:48 AM CDTSpecial Weather StatementFWDRobertson27 min
May 3, 8:50 AM CDTSpecial Weather StatementFWDHill, Navarro40 min
May 3, 9:04 AM CDTSpecial Weather StatementFWDRains, Van Zandt26 min
May 3, 9:20 AM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro55 min
May 3, 9:30 AM CDTSpecial Weather StatementFWDHenderson30 min
May 3, 9:47 AM CDTSpecial Weather StatementFWDKaufman28 min
May 3, 10:02 AM CDTSpecial Weather StatementFWDHenderson28 min
May 3, 11:19 AM CDTSpecial Weather StatementFWDNavarro26 min
May 3, 11:32 AM CDTFlash Flood WarningFWDHill, Navarro3 hr
May 3, 12:08 PM CDTSpecial Weather StatementFWDNavarro67 min
May 3, 12:14 PM CDTFlash Flood WarningFWDHenderson, Kaufman3 hr
May 3, 1:00 PM CDTSpecial Weather StatementFWDAnderson30 min
May 3, 1:33 PM CDTSpecial Weather StatementFWDAnderson27 min
May 3, 2:32 PM CDTFlash Flood WarningFWDNavarro118 min
May 3, 5:38 PM CDTSpecial Weather StatementFWDDallas, Tarrant37 min
May 3, 5:50 PM CDTSevere Thunderstorm WarningFWDCooke55 min
May 3, 6:08 PM CDTSevere Thunderstorm WarningFWDTarrant67 min
May 3, 6:12 PM CDTSpecial Weather StatementFWDJohnson33 min
May 3, 6:19 PM CDTSevere Thunderstorm WarningFWDDallas56 min
May 3, 6:42 PM CDTSevere Thunderstorm WarningFWDHill63 min
May 3, 6:48 PM CDTSpecial Weather StatementFWDCollin57 min
May 3, 6:56 PM CDTSevere Thunderstorm WarningFWDCooke64 min
May 3, 6:59 PM CDTTornado WarningFWDHill46 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.